Please help me understand the am coffee, and the armour pill 30mg.1x a day.
should I skip the coffee, 2 cups, in the am.
wondering if coffee could be negating the strength of the armour?
just curious, as I am certain other people are as well. any advice appreciated, sushi.
I am just a thyroid patient like you, but I can tell you that I am on 90mg of Armour per day. I take 60mg first thing in the morning and then I drink about 1-2 cups of coffee. Coffee is not an issue for me and it is not affecting the strength of the Armour medication. My labwork is looking pretty good. In fact, I just had my dose reduced about 10 days ago because I had a little too much Armour.
Hope that helps a bit. If you are just beginning to take Armour and your body is not adjusted to it yet, I would avoid caffeine for the first week, just to make sure your body doesn't over react to it, and then re-introduce it when your body has settled down a little bit.
splitting the pill 2x's a day - 4 hrs at least apart is best.
I am not a doc - but found it the best way to use it.
You can continue your coffee routine as long as you do not swollow your meds. The best way to do this is take the Armour sublingually or orally. i.e. you place the tablet under your tongue, or between your gums and inner cheek
This way the stomach will not absorb the dosage and you will get the full benefits of the med and be able to continue with your cofee and eating if you wish.
Side effects usually are headache first two weeks - mild - slight nausea and a mild jittery feeling that goes away also within two weeks. Splitting the med helps the jitters alot.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.